Para acceder a los documentos con el texto completo, por favor, siga el siguiente enlace: http://hdl.handle.net/10230/34701

LAN property for an ergodic diffusion with jumps
Kohatsu, Arturo; Nualart, Eulàlia; Tran, Ngoc Khue
Asymptotic efficiency
Jump diffusion process
Local asymptotic normality property
Malliavin calculus
© Taylor & Francis. This is an electronic version of an article published in Kohatsu-Higa A, Nualart E, Tran NK. LAN property for an ergodic diffusion with jumps. Statistics. 2017;51(2):419-54. Statistics is available online at: http://www.tandfonline.com/doi/full/10.1080/02331888.2016.1239727
Artículo
info:eu-repo/semantics/acceptedVersion
Taylor & Francis (Routledge)
         

Mostrar el registro completo del ítem

Documentos relacionados

Otros documentos del mismo autor/a

Delarue, François; Menozzi, Stéphane; Nualart, Eulàlia
Dalang, Robert C.; Nualart, Eulàlia
Nualart, Eulàlia; Mountford, Thomas S.